# SDR FDEA201107112635

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 143N66213
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO NR1 DOOR CENTER EDGE BEAM LWR SURFACE SKIN HAS 2 EA DENTS. DENTS ARE APPROX 1 INCH IN DIAMETER.  R & R BEAM IAW EA F-5230-152516.  REPAIR IS CLASSIFIED AS MAJOR.
